Remark on Ã¢ÂÂTripled Coincidence Point Theorem for Compatible Maps in Fuzzy Metric SpacesÃ¢ÂÂ
PDPM Indian, Institute of Technology
Design and Manufacturing (IIITDM)
E-mail: [email protected]
Received Date: November 10, 2016 Accepted Date: November 10, 2016 Published Date: December 18, 2016
Citation: Deepmala, Jain M, Vandana (2016) Remark on “Tripled Coincidence Point Theorem for Compatible Maps in Fuzzy Metric Spaces”. Fluid Mech Open Acc 3: 140.
Copyright: © 2016 Deepmala, et al. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.
In this note, we point out and rectify an error in a recently published paper “PP Murthy, Rashmi, VN Mishra, Tripled Coincidence Point Theorem For Compatible Maps In Fuzzy Metric Spaces, Electronic Journal of Mathematical Analysis and Applications, Vol. 4(2) July 2016, pp. 96-106”.